# SDR 2008UALA00404

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 50,387 hours, 35,477 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN UNDER DORSAL FIN LEFT SEAL CONTACT AREA STA 986 AND 995 HAVE EXCESSIVE MATERIAL LOSS OF .006".  BLENDED DAMAGE. INSTALLED DOUBLER AND TRIPLER REPAIR.
